# SDR DALA2021031801544

- Difficulty date: March 16, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 77,171 hours, 13,003 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1219-1417
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON SEAT TRACK AT RBL 88.5 STA1219 TO STA 1417. C/W ERA 589988-14. (LP 1756355)
